# SDR A6WA201542817

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 3970
- Aircraft time: 28,460 hours, 27,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3970, EMER FLOOR LIGHTS ROW 5 - 7, DO NOT ILLUMINATE.  COULD NOT DUPLICATE, AS PRECAUTIONARY R & R INVERTER PS3LY.  OPERATIONS CHECKED.
